Studies On Transonic Flow Problems by Nonlinear Variational Inequalities

  • Hans-Peter Gittel

    Universität Leipzig, Germany

Abstract

The transonic flow problem is handled as a variational inequality in a convex set which is given by a suitable entropy condition, by a bound for the gas velocity and by boundary conditions for the velocity potential. Using Katchanov’s method and the compactness of the convex set this variational inequality is solved. Furthermore, a result on flows in the subsonic region is given.

Cite this article

Hans-Peter Gittel, Studies On Transonic Flow Problems by Nonlinear Variational Inequalities. Z. Anal. Anwend. 6 (1987), no. 5, pp. 449–458

DOI 10.4171/ZAA/263